# SDR 072242002

- Difficulty date: July 22, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N385CW
- Make and model: Cessna 650
- Aircraft serial: 6500145
- Aircraft time: 7,069 hours, 4,910 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tee Fitting
- Part number: 621456120
- Condition: Cracked
- Location: Bleed Air
- Part time: 7,069 hours, 4,910 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURIZATION IN SIGNAL SOURCE.  REPLACED SEVERAL VALVES PARTIALLY CORRECTED PROBLEM FURTHER INSPECTION REVEALED BLEED AIR T-FITTINGS ON RIGHT HAND PRECOOLER INBOARD AND OUTBOARD SIDES CRACKED.  REPLACED BOTH T-FITTINGS, PERFORMED OPERATIONAL CHECK FLIGHT AND FOUND SATISFACTORY.
